# SDR 95ZZZX2504

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807EA
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1061096125
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 2 ENGINE FIRE DETECTOR GROUND CIRCUIT LIGHT ON P6-3 CAME ON INTERMITTENTLY.  REPOSITIONED FIRE LOOP CLAMP INSULATORS AS NECESSARY.  GROUND FIRE TEST, OPS CHECKED GOOD IAW MM 26-10.
